# SDR FDEA202109112315

- Difficulty date: September 11, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA38535
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL SUPPORT ANGLE AT STA 1661 RBL 75 TO 107 CORRODED AROUND   SEVERAL CLIPNUTS REMOVED AND REPLACE FLOOR SUPPORT REF DOUGLAS DRAWING AFA-3853.
